Differential and Integral Equations

Regular solutions for Landau-Lifschitz equation in a bounded domain

Gilles Carbou and Pierre Fabrie

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we prove local existence and uniqueness of regular solutions for a quasistatic model arising in micromagnetism theory. Moreover we show global existence of regular solutions for small data in the 2D case for the Landau-Lifschitz equation. These results extend those already obtained by the authors in the whole space.

Article information

Differential Integral Equations, Volume 14, Number 2 (2001), 213-229.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q60: PDEs in connection with optics and electromagnetic theory
Secondary: 35A07 35K20: Initial-boundary value problems for second-order parabolic equations 82D40: Magnetic materials


Carbou, Gilles; Fabrie, Pierre. Regular solutions for Landau-Lifschitz equation in a bounded domain. Differential Integral Equations 14 (2001), no. 2, 213--229. https://projecteuclid.org/euclid.die/1356123353

Export citation